# SDR UIEA2020101802271

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,848 hours, 20,472 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: LT ENGINE FIRE LOOP 1.  PERFORMED FIM 26-11 FT 804 AND FOUND NO FAULTS ON LT ENGINE FIRE LOOP 1.  OPERATIONS TEST GOOD.  MCC NOTIFIED.
